Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A May-type spectral sequence for higher topological Hochschild homology

Gabe Angelini-Knoll and Andrew Salch

Algebraic & Geometric Topology 18 (2018) 2593–2660
Abstract

Given a filtration of a commutative monoid A in a symmetric monoidal stable model category C, we construct a spectral sequence analogous to the May spectral sequence whose input is the higher order topological Hochschild homology of the associated graded commutative monoid of A, and whose output is the higher order topological Hochschild homology of A. We then construct examples of such filtrations and derive some consequences: for example, given a connective commutative graded ring R, we get an upper bound on the size of the THH–groups of E –ring spectra A such that π(A)R.

Keywords
homotopy theory, higher topological Hochschild homology, spectral sequences, filtered commutative monoid, Whitehead tower
Mathematical Subject Classification 2010
Primary: 18G30, 19D55, 55P42
Secondary: 55T05
References
Publication
Received: 1 December 2016
Revised: 28 January 2018
Accepted: 3 March 2018
Published: 22 August 2018
Authors
Gabe Angelini-Knoll
Department of Mathematics
Michigan State University
East Lansing, MI
United States
http://users.math.msu.edu/users/angelini/
Andrew Salch
Department of Mathematics
Wayne State University
Detroit, MI
United States
http://s.wayne.edu/asalch/